RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 2, Pages 446–456 (Mi im1909)

This article is cited in 4 papers

An equation of convolution type in tube domains of $\mathbf C^2$

V. V. Napalkov


Abstract: This article considers a homogeneous equation of convolution type on tube domains of $\mathbf C^2$. A proof is given that every solution of this equation can be approximated in the topology of uniform convergence on compact sets by linear combinations of exponential polynomials satisfying the same equation.

UDC: 517.5

MSC: Primary 45A05, 45L05, 32E30; Secondary 32A07

Received: 05.02.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:2, 452–462

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025